# SDR P5CA9600577

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Deformed
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 40 DEFORMED FWD CARGO COMP RT STA 360 TO STA 380.  REFORMED STRINGER PER BAC SRM 51-40-01 AND HFEC CK OK.
